ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2014.1.7417

Approximate solutions for multi-dimensional singular integral equations and fast algorithms for their solving

Vasil'ev A. V. , Vasil'ev V. B.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 1.
Abstract:
The error estimate for continuous singular integral and the discrete ones in multi-dimensional space is obtained. The use of fast Fourier transform for finding approximate solutions for equations with such operators is suggested.
Keywords: Calderon-Zygmund kernel, symbol, discrete singular integral operator, approximate solution, fast Fourier transform
Language: Russian Download the full text  
For citation: Vasil'ev A. V., Vasil'ev V. B. Approximate solutions for multi-dimensional singular integral equations and fast algorithms for their solving. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 1, pp.3-11. DOI 10.23671/VNC.2014.1.7417
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
1999-2023